Free Delivery in Ireland for Orders over €49

Lemsip Multi Relief Capsules 16's

€9,00

What is it?

For the symptomatic relief of colds and flu including chesty coughs.

Dosage:

Adults and children 16 years and over: Two capsules every 4-6 hours. Do not exceed 8 capusules in 24 hours. 

Children 12-15 years: One capsule every 4-6 hours. Do not exceed 4 capsules in 24 hours.

 

Warnings & Cautions:

Not suitable for children under 12 years.

Contains Paracetamol, do not take with any other paracetamol-containing products. Ask you pharmacist before taking this product if you are pregnant.

Ingredients:

Paracetamol 500mg

Phenylephrine

Hydrochloride 6.1mg

Guaifenesin 100mg